RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Raikov Dmitrii Abramovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 31

Number of views:
This page:1308
Abstract pages:6662
Full texts:3601
Professor
Doctor of physico-mathematical sciences (1941)
Birth date: 11.11.1905

http://www.mathnet.ru/eng/person26915
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208275

Publications in Math-Net.Ru
1. Categories of relations with a quasizero object
D. A. Raĭkov
Tr. Mosk. Mat. Obs., 33 (1975),  223–261
2. Criterion of completeness of topological linear spaces and topological Abelian groups
D. A. Raikov
Mat. Zametki, 16:1 (1974),  101–106
3. On a class of correspondence categories
D. A. Raikov
Dokl. Akad. Nauk SSSR, 205:6 (1972),  1300–1303
4. Orthogonal morphisms and the notion of bicategory
D. A. Raikov
Izv. Vyssh. Uchebn. Zaved. Mat., 1972, no. 4,  93–101
5. Semiabelian categories
D. A. Raikov
Dokl. Akad. Nauk SSSR, 188:5 (1969),  1006–1009
6. The works of V. L. Shmul'yan on topological linear spaces
D. A. Raikov
Uspekhi Mat. Nauk, 20:2(122) (1965),  135–147
7. An exponential law for spaces of continuous linear mappings
D. A. Raikov
Mat. Sb. (N.S.), 67(109):2 (1965),  279–302
8. Free locally convex spaces for uniform spaces
D. A. Raikov
Mat. Sb. (N.S.), 63(105):4 (1964),  582–590
9. Closed-graph theorems for uniform spaces
V. L. Levin, D. A. Raikov
Dokl. Akad. Nauk SSSR, 150:5 (1963),  981–983
10. A criterion of completeness of locally convex spaces
D. A. Raikov
Uspekhi Mat. Nauk, 14:1(85) (1959),  223–229
11. Complete continuity of an adjoined operator
D. A. Raikov
Dokl. Akad. Nauk SSSR, 119:3 (1958),  446–449
12. Completely continuous spectra of locally convex spaces
D. A. Raikov
Tr. Mosk. Mat. Obs., 7 (1958),  413–438
13. Inductive and projective limits with completely continuous mappings
D. A. Raikov
Dokl. Akad. Nauk SSSR, 113:5 (1957),  984–986
14. On a property of nuclear spaces
D. A. Raikov
Uspekhi Mat. Nauk, 12:5(77) (1957),  231–236
15. Bundles of hyperplanes in linear spaces
D. A. Raikov
Uspekhi Mat. Nauk, 12:1(73) (1957),  230
16. On the completion of topological groups
D. Raikov
Izv. Akad. Nauk SSSR Ser. Mat., 10:6 (1946),  513–528
17. Commutative normed rings
I. M. Gel'fand, D. A. Raikov, G. E. Shilov
Uspekhi Mat. Nauk, 1:2(12) (1946),  48–146
18. Harmonic analysis on commutative groups with the Haar measure and the theory of characters
D. A. Raikov
Travaux Inst. Math. Stekloff, 14 (1945),  3–86
19. Irreducible unitary representations of locally bicompact groups
I. Gelfand, D. Raikov
Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943),  301–316
20. A proof of a theorem of L. G. Schnirelmann concerning the density of the arithmetic sum of sets
D. A. Raikov
Uspekhi Mat. Nauk, 1940, no. 7,  97–101
21. Sur les différences et sur les dérivées
D. Raikov
Rec. Math. [Mat. Sbornik] N.S., 7(49):2 (1940),  379–384
22. On the addition of point-sets in the sense of Schnirelmann
D. Raikov
Rec. Math. [Mat. Sbornik] N.S., 5(47):2 (1939),  425–440
23. On a connection between the central limit-law of the theory of probability and the law of great numbers
D. Raikov
Izv. Akad. Nauk SSSR Ser. Mat., 2:3 (1938),  323–338
24. On the decomposition of Gauss and Poisson laws
D. Raikov
Izv. Akad. Nauk SSSR Ser. Mat., 2:1 (1938),  91–124
25. On the distribution of numbers the prime factors of which belong to a given arithmetical progression
D. Raikov
Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938),  563–570
26. On multiplicative bases for the natural series
D. Raikov
Rec. Math. [Mat. Sbornik] N.S., 3(45):3 (1938),  569–576
27. Generalisation of the Ikehara-Landau theorem
D. Raikov
Rec. Math. [Mat. Sbornik] N.S., 3(45):3 (1938),  559–568
28. Problems
M. M. Grinblyum, D. A. Raikov
Uspekhi Mat. Nauk, 1937, no. 3,  247–248
29. Über die Basen der natürlichen Zahlenreihe
D. Raikov
Rec. Math. [Mat. Sbornik] N.S., 2(44):3 (1937),  595–597
30. Sur une propriété des polynômes de la division du cercle
D. Raikov
Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937),  379–382
31. On some arithmetical properties of summable functions
D. Raikoff
Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936),  377–384

32. . G. Grnir, . de Wild, J. Shmts. Analyse fonctionelle. Théorie constructive des espaces lineaires à semi-normes. . 1. Théorie generale. Basel–Stuttgart, Birkhäuser Verl., 1968, X+562 p. (Book review)
D. A. Raikov
Zh. Vychisl. Mat. Mat. Fiz., 11:1 (1971),  279

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019